# SDR MASA2011111664032

- Difficulty date: November 15, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 32,824 hours, 26,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY LIGHT INOP.  MX WORKING.  RELAMPED.
